RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 3, Pages 162–188 (Mi msb8986)  

An analogue of Schur–Weyl duality for the unitary group of a $\mathrm{II}_1$-factor

N. I. Nessonov

B. Verkin Institute for Low Temperature Physics and Engineering of the National Academy of Sciences of Ukraine, Kharkiv, Ukraine

Abstract: An analogue of the classical Schur–Weyl duality is found for the unitary group of an arbitrary $\mathrm{II}_1$-factor.
Bibliography: 20 titles.

Keywords: unitary group of a von Neumann factor, Schur–Weyl duality, factor representation, quasi-equivalent representations.

DOI: https://doi.org/10.4213/sm8986

Full text: PDF file (850 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2019, 210:3, 447–472

Bibliographic databases:

UDC: 517.986
MSC: 20C32
Received: 04.07.2017 and 17.10.2018

Citation: N. I. Nessonov, “An analogue of Schur–Weyl duality for the unitary group of a $\mathrm{II}_1$-factor”, Mat. Sb., 210:3 (2019), 162–188; Sb. Math., 210:3 (2019), 447–472

Citation in format AMSBIB
\Bibitem{Nes19}
\by N.~I.~Nessonov
\paper An analogue of Schur--Weyl duality for the unitary group of a~$\mathrm{II}_1$-factor
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 3
\pages 162--188
\mathnet{http://mi.mathnet.ru/msb8986}
\crossref{https://doi.org/10.4213/sm8986}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019SbMat.210..447N}
\elib{http://elibrary.ru/item.asp?id=37089816}
\transl
\jour Sb. Math.
\yr 2019
\vol 210
\issue 3
\pages 447--472
\crossref{https://doi.org/10.1070/SM8986}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468092700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067962220}


Linking options:
  • http://mi.mathnet.ru/eng/msb8986
  • https://doi.org/10.4213/sm8986
  • http://mi.mathnet.ru/eng/msb/v210/i3/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:111
    References:10
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019